# SDR RRXA97233

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5616621
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FRAME AT STA 520 AND BETWEEN LONGERONS 25 RIGHT AND 29 RIGHT.  *S/D*  FABRICATED AND INSTALLED 3 EACH Z DOUBLERS FROM .071 2024-T6 ALCLAD IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03484 AND DAC DWG'S 5616521-507 AND 5616787-507.  TREATED AREA IAW DC-8 SRM 51-1-8.
